Robert McOwen
Robert McOwen
Professor of Mathematics, Northeastern University
Adresse e-mail validée de neu.edu
Titre
Citée par
Citée par
Année
Partial differential equations: methods and applications
RC McOwen
清华大学出版社有限公司, 2004
4822004
Elliptic differential operators on noncompact manifolds
RB Lockhart, RC Mc Owen
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (3), 409-447, 1985
3631985
The behavior of the Laplacian on weighted Sobolev spaces
RC McOwen
Communications on Pure and Applied Mathematics 32 (6), 783-795, 1979
1961979
Point singularities and conformal metrics on Riemann surfaces
RC McOwen
Proceedings of the American Mathematical Society 103 (1), 222-224, 1988
1161988
Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds
P Aviles, RC McOwen
Journal of differential geometry 27 (2), 225-239, 1988
1161988
Conformal metrics in R 2 with prescribed Gaussian curvature and positive total curvature
RC McOwen
Indiana University Mathematics Journal 34 (1), 97-104, 1985
901985
Complete conformal metrics with negative scalar curvature in compact Riemannian manifolds
P Aviles, RC McOwen
Duke mathematical journal 56 (2), 395-398, 1988
771988
Conformal deformations of complete manifolds with negative curvature
P Aviles, R McOwen
Journal of Differential Geometry 21 (2), 269-281, 1985
711985
On elliptic systems inRn
RB Lockhart, RC McOwen
Acta mathematica 150 (1), 125-135, 1983
681983
On elliptic operators in
RC McOwen
Communications in Partial Differential Equations 5 (8), 913-933, 1980
521980
On the equation Δu+ Ke2u= f and prescribed negative curvature in R2
RC McOwen
Journal of mathematical analysis and applications 103 (2), 365-370, 1984
411984
Singularities and Asymptotics for the Equation Δ g u − u q = Su
DL Finn, RC McOwen
Indiana University Mathematics Journal, 1487-1523, 1993
361993
Prescribed curvature and singularities of conformal metrics on Riemann surfaces
RC McOwen
Journal of mathematical analysis and applications 177 (1), 287-298, 1993
361993
Elliptic operators on noncompact manifolds
RB Lockhard, RC McOwen
Ann. Sci. Norm. Sup. Pisa, IV-12, 409-446, 1985
331985
Boundary value problems for the laplacian in an exterior domain: An exterior domain
RC McOwen
Communications in Partial Differential Equations 6 (7), 783-798, 1981
281981
TheC*-algebra of a singular elliptic problem on a noncompact Riemannian manifold
HO Cordes, RC McOwen
Mathematische Zeitschrift 153 (2), 101-116, 1977
251977
Singularities and the conformal scalar curvature equation, Geometric analysis and nonlinear partial differential equations,(Denton, TX, 1992)
RC McOwen
Lecture Notes in Pure and Appl. Math. 144, 221-233, 1993
221993
On the equation Au+ Ke2U= f and prescribed negative curvature in R2
R McOwen
J. Math. Anal. Appl 103, 365-370, 1984
181984
Asymptotics for solutions of elliptic equations in double divergence form
V Maz'ya, R McOwen
Communications in Partial Differential Equations 32 (2), 191-207, 2007
162007
The kaplacian on complete manifolds with warped cylindrical ends
M xiaoyun, RC McOwen
Communications in Partial Differential Equations 16 (10), 1583-1614, 1991
161991
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20